# SDR DALA2023032402291

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 DENT ON SKIN STA. 810, BTW S-15R TO S-16R AT OUTER FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00088. AREA WAS REPAIRED PER ER/A 606762-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 606762-14 REV 2. (2683906)
